Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Bertini L., Cirillo E.N.M., Olivieri E. — A Combinatorial Proof of Tree Decay of Semi-Invariants
Bertini L., Cirillo E.N.M., Olivieri E. — A Combinatorial Proof of Tree Decay of Semi-Invariants



Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: A Combinatorial Proof of Tree Decay of Semi-Invariants

Авторы: Bertini L., Cirillo E.N.M., Olivieri E.

Аннотация:

Journal of Statistical Physics, Vol. 115, Nos. 1/2, April 2004. p. 395-413.
We consider finite range Gibbs fields and provide a purely combinatorial proof of the exponential tree decay of semi-invariants, supposing that the logarithm of the partition function can be expressed as a sum of suitable local functions of the boundary conditions. This hypothesis holds for completely analytical Gibbs fields; in this context the tree decay of semi-invariants has been proven via analyticity arguments. However the combinatorial proof given here can be applied also to the more complicated case of disordered systems in the so-called Griffiths’ phase when analyticity arguments fail.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 2004

Количество страниц: 19

Добавлена в каталог: 10.11.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2020
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте